Is it normal for my dog to have diarrhea while taking antibiotics?

My dog got a skin disease, and was put on Viseton (antibiotic), takes with cheese, this is the 3rd day and diarrhea set in. So is it the pill or cheese, or something else? duck-jerky?

Is It Normal?
Help us keep this site organized and clean. Thanks!
[ Report Post ]
Comments ( 4 ) Sort: best | oldest
  • Why are you inspecting its shit.

    Comment Hidden ( show )
  • Have you regularly given him cheese before and he hasn't had any problems with that? Our dogs get really foul farts whenever they eat cheese, and I understand that it is possible for dogs to be lactose intolerant.

    And I suppose it's possible he's suffering a reaction to the antibiotics.

    Also, antibiotics can do a number on the gut flora, and the squits could be due to that.

    Comment Hidden ( show )
  • Yes, it is normal. Antibiotics disrupt the balance of gut flora(intestinal bacteria), this often leads to diarrhea(in humans also).

    Comment Hidden ( show )
  • your dog is a quack addict

    Comment Hidden ( show )
Add A Comment